Friday, November 2, 2007

My Head is Shrinking!

Slowly but surely, I'm losing my pumpkin shaped head! Yay!



I'm so excited! My oncologist lowered my prednisone again! The prednisone causes most of my problems which are lack of sleep, altered mood, severe fatigue and puffiness (this is not a complete symptom list). Most people don't react so harshly to these meds. I just happen to be "special" and tend to get any obscure symptom possible.



For Halloween I put on my favorite wig and tried to look the least puffy possible for this photo. Before I looked like a beach ball with a wig on. Some days my eyes are just dark sockets because of my cheeks. This has spurred comments from others like "What's wrong with your face?" and most recently, "Wow, you ARE puffy aren't you? Do you even recognise yourself when you look in the mirror every morning?" Ummm, no. Thanks for pointing out the obvious and painful.

Despite those comments, I think the worst is when you haven't seen someone in a while and they pretend they can't tell the difference. "Puffy? What puffiness?" Trust me people. This does NOT make me feel better.

I'm starting to look normal ish. I worked out that at the rate I'm currently being tapered, it will take over about 6 months to be off of them. This dosage dropping is changing my life. I no longer feel like zombie mom and am able to get out of my room to interact with my boys.

Happy days are here again because I can squeeze on my boots. The dreaded puffiness is in all the weird places and my shoes and boots haven't been able to fit for a while.



I'm still like a sausage in my coats and it's getting cold so I may just have to go buy another one.

To sum up, I feel so much better. My head is getting clearer, I'm able to leave my house, I'm not accidentally catching things on fire when I cook anymore. I feel amazing. Things are improving. Today is the perfect day!

7 comments:

Real Diva Designs said...

yeah....love perfect days...celebrate you....

Kelly Kane said...

Yay for perfect days and less puffiness!! Let's also talk about how AMAZING your eyebrows are - really, I'm jealous!

XO

BaldyLocks said...

The prednisone gives me extra eyebrows. Like I need more...

BaldyLocks said...

WHOA! I just read my profile and it says I'm in accounting! That was a mild mistake. Although I do like number crunching...

I must be some sort of closeted masochist.

GrayEyedScorpio said...

I'm a stranger, but I really enjoy reading your blog and am so happy about your perfect day!
(For unrelated reasons, I can relate to your prednisone woes--I too suffer every side-effect under the sun when I have to take it.)

lauren said...

Congratulations. That is just awesome. Yay you!

Skully said...

Oooooooooo Yippeeeee!